| Model Number |
E360 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
07/13/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the e360 ventilator had a setting issue.Although requested, information pertaining to the use of the device at the time of the reported event and patient outcome (if applicable) has not been provided.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair will be completed at a non-medtronic location.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the e360 ventilator has a setting issue, the oxygen (o2) is not setting on the vent.The ventilator was not in use on a patient at the time of the reported event.A service provider verified the reported issue: o2 displaying is too low as compared to the set value.The service provider performed o2 sensor calibration and the issue was resolved.The ventilator was tested and checked to be running normally.